Tinnitus Much Better

Discussion in 'Success Stories' started by Booger, Jul 3, 2016.

tinnitus forum
    1. Booger
      Psychedelic

      Booger Member

      Tinnitus Since:
      05/16
      Cause of Tinnitus:
      Stress
      After about a month and a half, it seems my T is healing/tapering and I'm just habituating to the very quiet noise it is now.

      I took prednisone when it started, then got put on pentoxifyline by an ENT. I also medicated with 3mg of melatonin a night to help me sleep, benadryl for the same reason, and now that I'm on zyrtec and using a steroid nasal spray on my eustachian tubes, it's so quiet that it's almost negligible, down to a quiet electric hiss that I hardly notice unless I listen for it.

      It's possible the T I'm hearing now is something I've always had, and am only noticing due to my previous anxiety with T. Sometimes I don't hear it at all, even if I'm listening for it.

      When it started, it was a 7-9/10 ring that sounded like a CRT tv was following me around. After about a week on the prednisone, it was down to a 3/10 ring that would occasionally make my eardrums ache. Almost a month after that, it was a 1/10 hiss. Now it's more of an extremely faint 0.5/10 electric static noise that I only hear when I listen for it.
       
      • Like Like x 2
    2. DebInAustralia

      DebInAustralia Member Benefactor Team Research

      Location:
      Geelong, Victoria
      Tinnitus Since:
      30/12/13
      So happy for you...☺

      See people ... there is hope!

      Thanks for sharing
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.